# SDR UALA2011061302885

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 63,055 hours, 9,174 cycles
- Engine: Pwa PW40903
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 4071400903
- Part serial: 96100513
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT PITOT L LOSS OF LEFT PITOT HEAT.  MAT SHOWS MAINT MSG 30-361 21.  MEL 3031B PROCEDURES DONE.  REPLACED LEFT ADM PER MM.
